MathSciNet Relay Station
MathSciNet bibliographic data
MR229641 (37 #5215) 14.05
Griffiths, Phillip A. Periods of integrals on algebraic manifolds. I. Construction and properties of the modular varieties. Amer. J. Math. 90 1968 568–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement